Journal of Applied Mathematics

Gutman Index and Detour Gutman Index of Pseudo-Regular Graphs

S. Kavithaa and V. Kaladevi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The Gutman index of a connected graph G is defined as Gut(G)=uvd(u)d(v)d(u,v), where d(u)  and  d(v) are the degree of the vertices u  and  v and d(u,v) is the distance between vertices u  and  v. The Detour Gutman index of a connected graph G is defined as GutG=uvd(u)d(v)D(u,v), where D(u,v) is the longest distance between vertices u  and  v. In this paper, the Gutman index and the Detour Gutman index of pseudo-regular graphs are determined.

Article information

Source
J. Appl. Math., Volume 2017 (2017), Article ID 4180650, 8 pages.

Dates
Received: 24 May 2017
Accepted: 27 June 2017
First available in Project Euclid: 19 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.jam/1505786436

Digital Object Identifier
doi:10.1155/2017/4180650

Mathematical Reviews number (MathSciNet)
MR3690380

Citation

Kavithaa, S.; Kaladevi, V. Gutman Index and Detour Gutman Index of Pseudo-Regular Graphs. J. Appl. Math. 2017 (2017), Article ID 4180650, 8 pages. doi:10.1155/2017/4180650. https://projecteuclid.org/euclid.jam/1505786436


Export citation

References

  • H. Wiener, “Structural determination of paraffin boiling points,” Journal of the American Chemical Society, vol. 69, no. 1, pp. 17–20, 1947.
  • I. Gutman, “Relation between hyper-Wiener and Wiener index,” Chemical Physics Letters, vol. 364, no. 3-4, pp. 352–356, 2002.
  • I. Gutman, “Selected properties of the Schultz molecular topological index,” Journal of Chemical Information and Modeling, vol. 34, no. 5, pp. 1087–1089, 1994.
  • P. Dankelmann, I. Gutman, S. Mukwembi, and H.. Swart, “The edge-Wiener index of a graph,” Discrete Mathematics, vol. 309, no. 10, pp. 3452–3457, 2009.
  • S. Chen and W. Liu, “Extremal modified Schultz index of bicyclic graphs,” MATCH. Communications in Mathematical and in Computer Chemistry, vol. 64, no. 3, pp. 767–782, 2010.
  • S. Chen and W. Liu, “Extremal unicyclic graphs with respect to modified Schultz index,” Utilitas Mathematica, vol. 86, pp. 87–94, 2011.
  • B. Zhou and X. Cai, “On detour index,” MATCH. Communications in Mathematical and in Computer Chemistry, vol. 63, no. 1, pp. 199–210, 2010.
  • L. Ostermeier, M. Hellmuth, and P. F. Stadler, “The Cartesian product of hypergraphs,” Journal of Graph Theory, vol. 70, no. 2, pp. 180–196, 2012.
  • A. Yu, M. Lu, and F. Tian, “On the spectral radius of graphs,” Linear Algebra and its Applications, vol. 387, pp. 41–49, 2004.
  • T. Reti, I. Gutman, and D. Vukicovic, “On Zagreb indices of Pseudo regular graphs,” Journal of Mathematical Nanoscience, vol. 11, no. 1, pp. 1–12, 2011.
  • L. Feng and W. Liu, “The maximal Gutman index of bicyclic graphs,” MATCH. Communications in Mathematical and in Computer Chemistry, vol. 66, no. 2, pp. 699–708, 2011.
  • V. Kaladevi and S. Kavithaa, “Circular polynomials of Pseudo-regular graps,” International Journal of Applied Engineering Research, vol. 11, no. 1, pp. 204–212, 2016. \endinput